MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; STRIPS,URINE,REAGENT,10SG,100 STRIPS/BT

MEDLINE INDUSTRIES LP; STRIPS,URINE,REAGENT,10SG,100 STRIPS/BT
Catalog Number MPHUA10SG
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "on (b)(6) 2025, 67 y/o female into the office with c/o of urinary tract infection signs and symptoms.Patient denied any fever but was c/o pain upon urination, blood in urine and strong odor to her urine.A urine dip was completed using the urine reagent 10sg 100 strips/bt, with the ref# mphua10sg, lot # 98124030001, with expiration date of 04/10/2026.The dip showed positive for blood, protein and ketones.All other results on strip were negative.Our provider sent the urine sample to the lab with an order for ua with cns microscopic.It resulted with wbc esterase +1, occult blood +1, wbc 11- 30, epithelial cells >10/hpf, crystals present, bacteria-many and yeast present, with a result of escherichia coli.Patient was started on macrobid 100 mg po bid for 5 days, and educated on uti prevention.Patient is now stable".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "on (b)(6) 2025, 67 y/o female into the office with c/o of urinary tract infection signs and symptoms.Patient denied any fever but was c/o pain upon urination, blood in urine and strong odor to her urine.A urine dip was completed using the urine reagent 10sg 100 strips/bt, with the ref# mphua10sg, lot # 98124030001, with expiration date of 04/10/2026.The dip showed positive for blood, protein and ketones.All other results on strip were negative.

Common Device Name
STRIPS,URINE,REAGENT,10SG,100 STRIPS/BT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21510398
Report Number1417592-2025-00116
Device Sequence Number4449404
Product Code JIR
UDI-Device Identifier10884389181911
UDI-Public10884389181911
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/10/2026
Device Catalogue NumberMPHUA10SG
Device Lot Number98124030001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale